# SDR 200700026

- Difficulty date: October 17, 2007
- Submitted: October 19, 2007
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 38,672 hours, 36,895 cycles
- Engine: Pwa JT8D17
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: WMBMS136OT7C4G20
- Condition: Chafed
- Location: Te Flaps
- Part time: 38,672 hours, 36,895 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAPS ASYMMETRY LOCKOUT BETWEEN ZERO AND ONE DEGREE.  THERE IS A SPLIT IN T/E FLAP INDICATION, LT T/E FLAPS INDICATE ONE DEGREE AND RT T/E FLAPS INDICATE ZERO.  FLIGHT CREW EXPERIENCED AN UNEVENTFUL LANDING AND NO UNCOMMANDED ROLL.  MAINTENANCE DISCOVERED RT T/E FLAP POSITION TRANSMITTER WIRE HARNESS HAD CHAFED WIRES.  REPLACED WIRE HARNESS FROM RT TRANSMITTER TO DISCONNECT STATION 720R CONNECTOR D4876P.
